# SDR WX0A2021072673795

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N313NV
- Make and model: Airbus A319-111
- Aircraft serial: 2300
- Aircraft time: 47,470 hours, 32,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY PWR SUPPLY 10WL FAILED CIDS EPSU TEST. / REMOVED & REPLACED FWD CABIN EMERGENCY PWR SUPPLY BATTERY & OPS CHECK GOOD IAW AMM 33-51-38."
